# SDR CA040805007

- Difficulty date: April 9, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,613 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0283317500
- Part serial: 7265CAND71
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) POOR STARTS REPORTED.  SPRAY PATTERN ON START INJECTORS FOUND POOR. NEW INJECTORS INSTALLED AND SHIMMED.
